Alert archive / California / Flash Flood Warnings in 2012

Flash Flood Warning 70, NWS Las Vegas, NV

July 31, 2012San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Jul 31, 2012, 11:58 AM PDT for San Bernardino County, California. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2012, 11:58 AM PDT (18:58 UTC)
Expired
Jul 31, 2012, 2:00 PM PDT
In force
2 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 188 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 7.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WGUS55 KVEF 311858
FFWVEF
CAC071-312100-
/O.NEW.KVEF.FF.W.0070.120731T1858Z-120731T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1158 AM PDT TUE JUL 31 2012

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 200 PM PDT.

* AT 1155 AM PDT...THE CALIFORNIA HIGHWAY PATROL REPORTED THAT 
  HIGHWAY 62 WAS CLOSED IN MULTIPLE PLACES BETWEEN TWENTYNINE PALMS 
  AND VIDAL JUNCTION DUE TO FLOODING AND EROSION OF THE ROAD BED. 
  RADAR INDICATED RAIN CONTINUING OVER THIS AREA...SO FLOODING WILL 
  PERSIST INTO THE AFTERNOON.

* LOCATIONS IMPACTED INCLUDE...
  MUCH OF HIGHWAY 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.

&&

LAT...LON 3404 11597 3418 11600 3413 11472 3408 11470
      3407 11533 3412 11553 3407 11555 3409 11560
      3405 11561

$$

MORGAN
2 follow-up statements
855 
WGUS75 KVEF 311957
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1257 PM PDT TUE JUL 31 2012

CAC071-312100-
/O.CON.KVEF.FF.W.0070.000000T0000Z-120731T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1257 PM PDT TUE JUL 31 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM PDT FOR SOUTH
CENTRAL SAN BERNARDINO COUNTY...

AT 1249 PM PDT...RADAR CONTINUED TO INDICATE RAIN OVER MUCH OF 
HIGHWAY 62 EAST OF TWENTYNINE PALMS. THE CALIFORNIA HIGHWAY PATROL 
REPORTED THAT THE HIGHWAY REMAINED CLOSED IN MULTIPLE PLACES.

LOCATIONS IMPACTED INCLUDE...
MUCH OF HIGHWAY 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.

&&

LAT...LON 3404 11597 3418 11600 3413 11472 3408 11470
      3407 11533 3412 11553 3407 11555 3409 11560
      3405 11561

$$

MORGAN
143 
WGUS75 KVEF 312053
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
153 PM PDT TUE JUL 31 2012

CAC071-312102-
/O.EXP.KVEF.FF.W.0070.000000T0000Z-120731T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
153 PM PDT TUE JUL 31 2012

...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 PM PDT FOR SOUTH
CENTRAL SAN BERNARDINO COUNTY...

AT 150 PM PDT...RADAR INDICATED ONLY LIGHT RAIN REMAINING OVER 
HIGHWAY 62 FROM TWENTYNINE PALMS TO NEAR VIDAL JUNCTION. THE 
CALIFORNIA HIGHWAY PATROL REPORTED THAT THE ROAD REMAINED CLOSED 
FROM EARLIER FLOODING...BUT NEW FLOODING IS NOT EXPECTED. 
THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3404 11597 3418 11600 3413 11472 3408 11470
      3407 11533 3412 11553 3407 11555 3409 11560
      3405 11561

$$

MORGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 9:30 AM PDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 31, 9:30 AM PDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
930 AM PDT TUE JUL 31 2012

.SYNOPSIS...MONSOON MOISTURE WILL BRING CHANCES FOR THUNDERSTORMS TO
MUCH OF THE REGION THROUGH THE WEEK. HEAVY RAIN AND FLASH FLOODING
WILL BE A THREAT EACH DAY...MAINLY IN CLARK...MOHAVE AND SAN
BERNARDINO COUNTIES.
&&

.UPDATE...ONGOING AREA OF RAIN WAS SLOWLY DEGENERATING WITH TIME BUT
SHOWERS WERE FEEDING IN FROM THE SOUTHEAST. MAIN CONCERN FOR THE
AFTERNOON IS THE WESTERN EDGE OF THE CLOUD SHIELD /WESTERN SAN
BERNARDINO THROUGH SOUTHEAST INYO INTO SOUTHERN NYE
COUNTIES/...WHERE DIFFERENTIAL HEATING COULD HELP LIGHT OFF BIG
STORMS. STRETCHED POPS A LITTLE FARTHER WEST TO REFLECT THIS IDEA.
NO OTHER CHANGES AT THIS TIME.
&&

.AVIATION...FOR MCCARRAN...SHRA AND ISOLATED TSRA ARE EXPECTED
ESPECIALLY WEST OF KLAS THROUGH 21Z TODAY...AFTERWARD CONFIDENCE IN
THE COVERAGE OF ACTIVITY AND TIMING IS REDUCED. WINDS WILL MAINLY
FAVOR A SOUTH TO SOUTHWEST COMPONENT AT 8-12 KTS THROUGH TONIGHT
HOWEVER THEY COULD BE GUSTY AND ERRATIC NEAR ANY SHRA/TSRA OR ANY
OUTFLOW BOUNDARIES. MAINLY BKN-OVC CIGS AOA 8K-12K FEET THROUGH
TONIGHT. SHRA AND TSRA WILL BE POSSIBLE THROUGH TONIGHT AT TIMES IN
ALL OF THE APPROACH CORRIDORS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCT SHRA/TSRA ARE EXPECTED AROUND THROUGH TONIGHT.
COVERAGE THROUGH 21Z MAY BE GREATEST NEAR AND WITHIN 50 MILES WEST
OF KLAS. REDUCED CIGS AND VSBY ARE POSSIBLE NEAR ANY HEAVIER
SHRA/TSRA...OTHERWISE BKN-OVC CIGS AOA 8K-12K FEET. WINDS AWAY FROM
SHRA AND TSRA WILL FAVOR DIURNAL DIRECTIONAL TRENDS THROUGH TONIGHT.
&&

.PREV DISCUSSION...
250 AM PDT TUE JUL 31 2012

.SHORT TERM...A VERY MOIST AIR MASS REMAINS IN PLACE TODAY OVER
CLARK...SAN BERNARDINO AND MOHAVE COUNTIES WITH PRECIPITABLE WATER
VALUES 1.5 TO 2.2 INCHES...WELL ABOVE NORMAL. AN UPPER LOW WILL
REMAIN NEARLY STATIONARY OVER EASTERN SAN BERNARDINO COUNTY. THESE
INGREDIENTS WILL LEAD TO THE POTENTIAL FOR NUMEROUS THUNDERSTORMS
AND FLASH FLOODING IN THOSE AREAS AND A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR TODAY THROUGH THIS EVENING. A TROUGH AXIS EXTENDS NORTH
FROM THE LOW UP INTO EASTERN LINCOLN COUNTY SO THERE WILL BE A GOOD
CHANCE OF THUNDERSTORMS THERE AS WELL. THUNDERSTORM CHANCES DECREASE
TO THE NORTHWEST AND ESMERALDA AND NORTHERN INYO COUNTY SHOULD
REMAIN DRY. THE PATTERN WILL NOT CHANGE MUCH WEDNESDAY ALTHOUGH THE
MODELS DO WEAKEN THE LOW AND DROP THE PRECIPITABLE WATER VALUES
SOME. THERE WILL STILL BE A GOOD CHANCE OF THUNDERSTORMS IN THE
SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA. AN UPPER HIGH IS
EXPECTED TO FINALLY PUSH EAST THROUGH CENTRAL CALIFORNIA TO THE
NEVADA BORDER THURSDAY WHICH WILL BRING DRIER AND MORE STABLE AIR
INTO THE NORTHWEST HALF OF THE FORECAST AREA BUT LINGERING MONSOON
MOISTURE AND INSTABILITY WILL LEAD TO A CONTINUING CHANCE OF
THUNDERSTORMS SOUTHEAST. BELOW NORMAL DAY TIME TEMPERATURES ARE
EXPECTED WHERE THE ABUNDANT MONSOON MOISTURE REMAINS.

.LONG TERM...SATURDAY THROUGH WEDNESDAY...MODELS STILL INDICATE A
SIGNIFICANT INCREASE IN MOISTURE OVER THE AREA THROUGH THE PERIOD
ALTHOUGH DIFFERENCES EXIST IN THE HANDLING OF THE UPPER DISTURBANCE
CURRENTLY OVER SOUTHWEST TEXAS. GFS/ECMWF 12Z RUNS NOW SHOW THIS
DISTURBANCE TO KEEP MOVING WEST ACROSS NORTHERN MEXICO AND CONTINUE
TO THE PACIFIC OCEAN RATHER THAN RECURVING NORTHWARD AROUND THE
WESTERN PERIPHERY OF THE HIGH WHICH WOULD HAVE BROUGHT IT DIRECTLY
OVER THE FORECAST AREA. WHILE THIS MEANS WE WOULD NOT HAVE THIS
SPECIFIC FEATURE TO FOCUS ON FOR THE EXTENDED PERIOD...AMPLE
MOISTURE...INSTABILITY...AND THE POSITION OF THE HIGH PRESSURE
SYSTEM ALL ARE FAVORABLE FOR DAILY CHANCES OF SHOWERS AND
THUNDERSTORMS THROUGH THE ENTIRE PERIOD. ADDITIONALLY AS THE
DISTURBANCE MOVES PAST THE GENERAL AREA...WHICHEVER DAY AND PATH IT
ULTIMATELY TAKES...SOME TYPE OF ENHANCED THUNDERSTORM ACTIVITY IS
LIKELY WHICH COULD SPREAD ADDITIONAL MOISTURE OVER THE AREA. ANY
STORMS THAT DO DEVELOP WOULD HAVE THE POTENTIAL TO BE EFFICIENT RAIN
PRODUCERS THAT WILL INCREASE THE THREAT FOR FLASH FLOODING. MADE
LITTLE CHANGES TO PREVIOUS FORECAST GRIDS FOR SATURDAY AND SATURDAY
NIGHT AS THEY LOOK TO BE ON TRACK WITH COVERAGE. MADE MODEST CHANGES
TO THE GRIDS FOR EARLY NEXT WEEK BY INCREASING POPS A BIT MORE
ALONG WITH DECREASING HIGH TEMPERATURES AND INCREASING LOW
TEMPERATURES DUE TO HIGHER CONFIDENCE IN OVERALL PATTERN AND TREND
IN GUIDANCE.

.AVIATION...FOR MCCARRAN...OCCASIONAL GUSTY EAST AND SOUTHEAST WINDS
WILL SWITCH TO SOUTHERLY AROUND 10 KNOTS BY SUNSET AND CONTINUE
OVERNIGHT. EAST TO SOUTHEAST WINDS ARE AGAIN EXPECTED TO DEVELOP
THURSDAY POSSIBLY TRANSITIONING TO SOUTHERLY BY LATE
AFTERNOON...ALTHOUGH MORE LIKELY TO JUST STAY FROM AN EASTERLY
COMPONENT. HIGH LEVEL CLOUDS WILL CONTINUE TO PASS BY MAINLY TO THE
WEST OVERNIGHT AND THURSDAY...BUT SOME BANDS WILL OCCASIONALLY PASS
OVER THE VALLEY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...WINDS WILL DECREASE OVERNIGHT BECOMING MAINLY TERRAIN
DRIVEN WITH SPEEDS UNDER 12 KT. SIMILAR WINDS AS TO TODAY ARE
EXPECTED AGAIN TOMORROW...GENERALLY LESS THAN 15 KT EXCEPT IN OWENS
VALLEY WHERE GUSTS OF 25-30 MPH WILL BE COMMON IN THE AFTERNOON.
HIGH CLOUDS WILL CONTINUE TO PASS OVER THE AREA PRIMARILY WEST OF A
KNXP-KLAS-KSGU LINE.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 10 PM PDT THIS EVENING FOR
     NVZ016-020>022.
AZ...FLASH FLOOD WATCH UNTIL 10 PM MST THIS EVENING FOR
     AZZ001>003-036.
CA...FLASH FLOOD WATCH UNTIL 10 PM THIS EVENING FOR CAZ524>527.
&&

MORGAN/STACHELSKI/HARRISON/GORELOW

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 31, 3:34 AM PDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
334 AM PDT TUE JUL 31 2012

AZZ001>003-036-CAZ524>527-NVZ016-020>022-010700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-NORTHEAST CLARK COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
334 AM PDT TUE JUL 31 2012 /334 AM MST TUE JUL 31 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A VERY MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH AN AREA OF
LOW PRESSURE TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS. HEAVY
RAIN IS A GOOD POSSIBILITY WITH STORMS AND A FLASH FLOOD WATCH IS
IN EFFECT FROM 8 AM UNTIL 10 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MONSOON MOISTURE WILL LINGER THROUGH THIS WEEKEND INTO EARLY NEXT
WEEK LEADING TO A CHANCE OF MAINLY AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY. SPOTTERS ARE ENCOURAGED TO
REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

CAZ519>523-NVZ014-015-017>019-010700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-
334 AM PDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA
TODAY THROUGH THIS EVENING. HOWEVER...ESMERALDA AND NORTHERN NYE
COUNTIES ARE EXPECTED TO REMAIN DRY. LOCALLY HEAVY RAIN IS
POSSIBLE WITH ANY STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EXCEPT FOR NORTHERN INYO AND ESMERALDA COUNTIES...MONSOON MOISTURE
WILL LINGER RESULTING IN A CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 31, 7:38 AM PDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
738 AM PDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     FLASH FLOOD      1 SSW AMBOY             34.56N 115.76W
07/31/2012                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS DEBRIS ON AMBOY ROAD
            DUE TO FLOODING.

&&

RMETZGER
Local storm report, Jul 31, 8:21 AM PDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
821 AM PDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 NNE CENTENNIAL HILLS  36.31N 115.26W
07/31/2012  M0.76 INCH       CLARK              NV   BROADCAST MEDIA

            3 INCHES OF WATER FLOWING DOWN GRAND TEATON DRIVE AT
            BUFFALO DRIVE. ROADWAY IS STILL PASSABLE.

&&

RMETZGER
Local storm report, Jul 31, 9:57 AM PDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
957 AM PDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      3 N SUMMERLIN           36.25N 115.32W
07/31/2012                   CLARK              NV   NWS EMPLOYEE

            A LARGE AMOUNT OF MUD AND SMALL ROCKS WASHED ONTO THE 215
            BELTWAY AT LONE MOUNTAIN ROAD.

&&

STACHELSKI
Local storm report, Jul 31, 10:20 AM PDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1020 AM PDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      4 ESE WEST WIND AERO    34.12N 115.85W
07/31/2012                   SAN BERNARDINO     CA   TRAINED SPOTTER

            TRAINED SPOTTER IN WONDER VALLEY CA REPORTED 6+ INCHES OF
            WATER MOVING ACROSS GAEDKE LANE IN WONDER VALLEY. SPOTTER
            ALSO MEASURED 0.33 INCHES FELL IN 10 MINUTES.

0925 AM     FLASH FLOOD      20 E TWENTYNINE PALMS   34.14N 115.72W
07/31/2012                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS FIVE OR MORE VEHICLES
            STUCK IN WASH 20 MILES EAST OF TWENTYNINE PALMS ON STATE
            ROUTE 62.

&&

CSTUMPF

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 5:54 PM PDTSevere Thunderstorm WarningVEFSan Bernardino51 min
Jul 31, 2:29 AM PDTFlash Flood WatchVEFSan Bernardino19 hr
Jul 31, 10:00 AM PDTFlash Flood WarningVEFSan Bernardino2 hr
Jul 31, 10:08 AM PDTFlash Flood WarningVEFSan Bernardino112 min
Jul 31, 10:38 AM PDTFlash Flood WarningVEFSan Bernardino94 min
Jul 31, 12:03 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 31, 1:30 PM PDTFlash Flood WarningVEFSan Bernardino49 min
Jul 31, 2:00 PM PDTFlash Flood WarningVEFSan Bernardino2 hr
Jul 31, 3:05 PM PDTFlash Flood WarningVEFSan Bernardino42 min
Jul 31, 3:25 PM PDTFlash Flood WarningVEFSan Bernardino65 min

Nearby

Flash Flood Warnings in California, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.